Green's thermodynamic functions of an isotropic ferromagnetic with an arbitrary spin
Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 88-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_1_a22,
author = {Jerzy Czerwonko},
title = {Green's thermodynamic functions of an isotropic ferromagnetic with an arbitrary spin},
journal = {Doklady Akademii Nauk},
pages = {88--91},
year = {1962},
volume = {147},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a22/}
}
Jerzy Czerwonko. Green's thermodynamic functions of an isotropic ferromagnetic with an arbitrary spin. Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 88-91. http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a22/